Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 1 - 14

Asymptotic behavior of discrete holomorphic maps zc and log(z)

Authors
Sergey I AGAFONOV
Corresponding Author
Sergey I AGAFONOV
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.1How to use a DOI?
Abstract
It is shown that discrete analogs of zc and log(z), defined via particular "integrable" circle patterns, have the same asymptotic behavior as their smooth counterparts. These discrete maps are described in terms of special solutions of discrete Painlevé-II equations, asymptotics of these solutions providing the behaviour of discrete zc and log(z) at infinity.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
1 - 14
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Sergey I AGAFONOV
PY  - 2005
DA  - 2005/12
TI  - Asymptotic behavior of discrete holomorphic maps zc and log(z)
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 14
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.1
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.1
ID  - AGAFONOV2005
ER  -